# SDR 8HBR20240520062

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: General aviation
- Filed by: Hillsboro Aero Academy LLC, repair station 8HBR698C
- Aircraft: N4056V
- Make and model: Robsin R44
- Aircraft serial: 30093
- Aircraft time: 477 hours
- Engine: Lyc O540F1B5
- Engine time: 477 hours
- System (JASC): 7400 · Ignition System
- Part: Ignition Unit
- Part number: 66K6D3SN02
- Part serial: 6D3923019
- Condition: Failed
- Location: Engine
- Part time: 21 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

PILOTS REPORTED A ROUGH ENGINE RUNNING ON THE LEFT IGNITION UNIT (EIS). IT WAS DETERMINED THE EIS UNIT HAS FAILED. THIS IS THE SECOND EIS IGNITION UNIT TO FAIL ON THIS AIRCRAFT.
